# SDR IPXA2015030786756

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 28,606 hours, 14,261 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bulkhead Web
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, D507181 NOSE WHEEL WELL BULKHEAD WEB REPAIR STA 395.  REMOVED DOUBLER REPAIR ON D507181 NOSE WHEEL WELL  BULKHEAD STA .395 IAW SRM 51-40-02-0G.  NDT FOR CRACKS.  HFEC IAW NTM 51-00-19, NO NOTED DEFECTS T12117.  NDT ROTO PROBE OPEN HOLES.  ROTO PROBE IAW NTM 51-00-16, NO NOTED DEFECTS T12117.
